It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=Imacarbuff]It has been almost one year since statin side effects caused so much muscle pain. Once I stopped the statins the improvement began after only a few weeks. I continue to take Co Q10 (100mg) and other supplements. I had hoped by now that I would be 100% back to where I was before the statins turned against me (I took them for more than 8 years).
[/QUOTE]

Imacarbuff,

It took me almost one and a half years for my muscle pains to completely disappear once I stopped taking my medicines. I had been on Lipitor for about 7 years, and when my doctor added Tricor to the mix, I had serious muscle aches within months... I stopped both, and didn't notice ANY improvement for several months.

My advice is continue the CoQ10, and be patient. It takes time for your body to get back to normal. I know it's discouraging, because at the one year point I was also wondering if I'd ever fully recover. But I did - 100%.

I have no muscle pains today - but I still take CoQ10 (60mg/day of Q-Gel). I have also just recently started on Crestor (had been off all cholesterol meds for 2 1/2 years), and I will take the CoQ10 as long as I'm on it.

As far as back pain after washing/waxing the car goes, that's pretty normal for me when I do the same thing - but it's just that I bend over a lot when I wash the car, and it strains the back muscles.

Have you ever had your back examined by a doctor to make sure you don't have any structural problems?

Best of luck.

HubbleRules
:cool:





All times are GMT -7. The time now is 04:21 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!